ACADEMIC AND RESEARCH PEER-REVIEWED MEDICAL JOURNALISSN 1727-2378
Ru
En

Strategies for Managing Drug-Induced Hepatitis

Strategies for Managing Drug-Induced Hepatitis
5 June 13:07

Objective of the Review: To analyze up-to-date information about the diagnosis and treatment of drug-induced hepatitis (DIH).

Key Points: The leading cause of DIH is the use of antibiotics, antituberculosis drugs and anti-inflammatory medications. The main risk factors for this condition include an older age, alcohol consumption, polypharmacy, and obesity. Drug-induced hepatitis is a diagnosis of elimination. Treatment measures include the discontinuation of the drug that caused hepatotoxicity and the administration of medications with cytoprotective properties, such as N-acetylcystein, ademetionine, ursodeoxycholic acid and antioxidants.

Conclusion: Today, interest in DIH has grown. Methods used to detect and treat this condition are rapidly evolving; this requires practitioners' attention.

V. V. Tsukanov — Scientific Research Institute of Medical Problems of the North, Krasnoyarsk. E-mail: gastro@impn.ru

E. V. Kasparov — Scientific Research Institute of Medical Problems of the North, Krasnoyarsk. E-mail: impn@impn.ru

A. V. Vasyutin — Scientific Research Institute of Medical Problems of the North, Krasnoyarsk. E-mail: gastro@impn.ru

Strategies for Managing Drug-Induced Hepatitis
5 June 13:07
LITERATURE
  1. Галимова С. Ф. Лекарственные поражения печени // Рос. журн. гастроэнтерологии, гепатологии, колопроктологии. 2014. № 1. С. 21–28.
  2. Ларионова В. Б. Актуальные и дискуссионные вопросы лекарственной гепатотоксичности в онкологии // Эффектив. фармакотерапия. 2013. № 6. С. 46–52.
  3. Au J. S., Navarro V. J., Rossi S. Review article: drug-induced liver injury — its pathophysiology and evolving diagnostic tools // Aliment. Pharmacol. Ther. 2011. Vol. 34. N 1. P. 11–20.
  4. Björnsson E., Olsson R. Outcome and prognostic markers in severe drug-induced liver disease // Hepatology. 2005. Vol. 42. N 2. P. 481–489.
  5. Chalasani N. P., Fontana R. J., Bonkovsky H. L., Watkins P. B. et al. Causes, clinical features, and outcomes from a prospective study of drug-induced liver injury in the United States // Gastroenterology. 2008. Vol. 135. N 6. P. 1924–1934.
  6. Chalasani N. P., Hayashi P. H., Bonkovsky H. L., Navarro V. J. et al. ACG Clinical Guideline: the diagnosis and management of idiosyncratic drug-induced liver injury // Am. J. Gastroenterol. 2014. Vol. 109. N 7. P. 950–966.
  7. Devarbhavi H. An update on drug-induced liver injury // J. Clin. Exp. Hepatol. 2012. Vol. 2. N 3. P. 247–259.
  8. Fontana R. J., Watkins P. B., Bonkovsky H. L., Chalasani N. et al. Drug-Induced Liver Injury Network (DILIN) prospective study: rationale, design and conduct // Drug Saf. 2009. Vol. 32. N 1. P. 55–68.
  9. Ostapowicz G., Fontana R. J., Schiødt F. V., Larson A. et al. Results of a prospective study of acute liver failure at 17 tertiary care centers in the United States // Ann. Intern. Med. 2002. Vol. 137. N 12. P. 947–954.
  10. Stapelbroek J. M., van Erpecum K. J., Klomp L. W., Houwen R. H. Liver disease associated with canalicular transport defects: current and future therapies // J. Hepatol. 2010. Vol. 52. N 2. P. 258–271.
  11. Suk K. T., Kim D. J. Drug-induced liver injury: present and future // Clin. Mol. Hepatol. 2012. Vol. 18. N 3. P. 249–257.
  12. Tajiri K., Shimizu Y. Practical guidelines for diagnosis and early management of drug-induced liver injury // World. J. Gastroenterol. 2008. Vol. 14. N 44. P. 6774–6785.
  13. Vuppalanchi R., Liangpunsakul S., Chalasani N. Etiology of new-onset jaundice: how often is it caused by idiosyncratic drug-induced liver injury in the United States? // Am. J. Gastroenterol. 2007. Vol. 102. N 3. P. 558–562.
  14. Watkins P. B. Drug safety sciences and the bottleneck in drug development // Clin. Pharmacol. Ther. 2011. Vol. 89. N 6. P. 788–790.
Similar article
13 July 15:29, Interview
Interview

Alexander Genrikhovich Gofman

Doctor.Ru Neurology Psychiatry. Vol. 19, No. 4 (2020)

13 July 14:44, Psychiatry
O.I. Sidorovich, A.S. Nelyubina, L.A. Luss
Allergy and “Immune Problems” as a Sociocultural Phenomenon
Doctor.Ru Neurology Psychiatry. Vol. 19, No. 4 (2020)

Partners